Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 286031, 18 pages
http://dx.doi.org/10.1155/2010/286031
Research Article

Almost Periodic Solutions of a Discrete Mutualism Model with Feedback Controls

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 31 October 2009; Accepted 16 March 2010

Academic Editor: Leonid Berezansky

Copyright © 2010 Zheng Wang and Yongkun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Yongkun Li, Tianwei Zhang, and Yuan Ye, “On the existence and stability of a unique almost periodic sequence solution in discrete predator-prey models with time delays,” Applied Mathematical Modelling, vol. 35, no. 11, pp. 5448–5459, 2011. View at Publisher · View at Google Scholar
  • Yongkun Li, and Tianwei Zhang, “Almost Periodic Solution For A Discrete Hematopoiesis Model With Time Delay ,” International Journal of Biomathematics, vol. 5, no. 1, 2012. View at Publisher · View at Google Scholar
  • Yongzhi Liao, and Tianwei Zhang, “Almost Periodic Solutions of a Discrete Mutualism Model with Variable Delays,” Discrete Dynamics in Nature and Society, vol. 2012, pp. 1–27, 2012. View at Publisher · View at Google Scholar
  • Qinglong Wang, and Zhijun Liu, “Uniformly asymptotic stability of almost periodic solutions for a delay difference system of plankton allelopathy,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Jiangbin Chen, and Shengbin Yu, “Permanence for a Discrete Ratio-Dependent Predator-Prey System with Holling Type III Functional Response and Feedback Controls,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Zhouhong Li, “Persistence and almost periodic solutions for a discrete ratio-dependent Leslie system with feedback control,” Advances in Difference Equations, 2014. View at Publisher · View at Google Scholar
  • Ashish, Mamta Rani, and Renu Chugh, “Julia sets and Mandelbrot sets in Noor orbit,” Applied Mathematics and Computation, vol. 228, pp. 615–631, 2014. View at Publisher · View at Google Scholar
  • Yongkun Li, “Permanence and almost periodic solution of a multispecies Lotka-Volterra mutualism system with time varying delays on time scales,” Advances in Difference Equations, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Hui Zhang, Feng Feng, Bin Jing, and Yingqi Li, “Almost Periodic Solution of a Multispecies Discrete Mutualism System with Feedback Controls,” Discrete Dynamics in Nature and Society, vol. 2015, pp. 1–14, 2015. View at Publisher · View at Google Scholar